# SDR SWAA2022111459945

- Difficulty date: October 14, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 EXIT SIGN MISSING.  ON FURTHER INSPECTION FOUND G1 EXIT SIGN INSIDE ICE STORAGE COMPARTMENT.  REINSTALLED SIGN IAW CMM 25-31-03.
